# SDR SWIA202054730

- Difficulty date: September 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53479-670-53-00-045 754EV FS256 ON STR23R-PR1.  COMPLIED WITH TEMPORARY REPAIR, PER REO BLENDED DAMAGED SKIN AS REQUIRED AT FS 256 ON STR 23R.  REPAIR IS VALID UNTIL NEXT HEAVY MAINTENANCE CHECK OR FOR 8000 FLIGHT HOURS MAXIMUM (WHICHEVER COMES FIRST).  PART NUMBER: -, SERIAL NUMBER: 10173, POSITION: C-CHECK RO 12/24/2020.  COMPLIED WITH PERMANANT REPAIR AT FS 256 ON STR 23R, IAW MHIRJ REO AND SKY CARD NOTE REPAIR WILL HAVE ADDITIONAL INSPECITON REQUIREMENTS TO BE COMPLETED WITHIN 12 MONTHS.  NO WEIGHT CHANGE AND FORM 337 IS ATTACHED.
